# SDR 2018FA0000249

- Difficulty date: April 24, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Burned
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE COCKPIT.  THE AIRCRAFT RETURNED TO DEPARTURE, AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A LUG FOR THE WINDSHIELD HEAT ON THE FLIGHT OFFICERS WINDSHIELD BURNED AND REPAIRED THE ELECTRICAL CONNECTOR.  OPS CHECKED GOOD.   THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
